Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A topological translation of a fundamental problem in cluster set theory


Author: J. A. Eidswick
Journal: Proc. Amer. Math. Soc. 53 (1975), 75-79
MSC: Primary 26A54; Secondary 30A72, 54E30
DOI: https://doi.org/10.1090/S0002-9939-1975-0376983-0
MathSciNet review: 0376983
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two conjectures related to the problem of finding a ``large'' family of approach curves along which cluster sets can be preassigned are shown to be equivalent to special cases of the normal Moore space conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A54, 30A72, 54E30

Retrieve articles in all journals with MSC: 26A54, 30A72, 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0376983-0
Keywords: Cluster sets, approach curves, truncations, Moore spaces, picket fence spaces, metrizability
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society